| Model Number |
U354054 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Rupture (1546); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation identified material split, cut, or torn.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u354054 pta balloon dilatation catheter allegedly experienced an inflation issue and material rupture.This information was received from one source.The malfunction involved one patient with no patient consequences.The age, weight, and gender of the patient were not provided.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u354054 pta balloon dilatation catheter allegedly experienced an inflation issue and material split, cut, or torn.This information was received from one source.The malfunction involved one patient with no patient consequences.The age, weight, and gender of the patient were not provided.
Additional Manufacturer Narrative
H10: the malfunction was reassessed for reportability and determined to be no longer reportable.The lot number for the malfunction was provided and a lot history review will be performed.The device has been returned for evaluation; the evaluation confirmed inflation issue and material split, cut, or torn but is unconfirmed for material rupture.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: b5; h6 (device) h11 :section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.